# SDR QXEA2023011300005

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 8,883 hours, 5,614 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Dirty
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHTDECK DOOR VERY DIFFICULT TO OPEN  FEELS LOCKED BUT ISNT. REMOVED FROM SERVICE.  CLEANED FLIGHTDECK LATCH DOOR, OPERATES NORMALLY, NO FURTHER DEFECT NOTED  RETURNED TO SERVICE.
